# SDR UPS00234230

- Difficulty date: October 25, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS-E EMERGENCY EXIT LIGHT IN CABIN FAILED TO COME ON DURING CHECK FOR AS- E.  RELAMPED, GROUND CHECKS GOOD.
